Two days ago, I had my bottom two wisdom teeth removed. For the first time ever, I was put under general anesthesia, completely out for the procedure. I was, of course, panicked and nervous before everything, but once it was done and I was waking up, I was ok. I was prescribed the antibiotic Clindamycin and started to take it yesterday (I didn't start the antibiotic the day of the surgery because I had only had it filled that afternoon). I had to take one 300mg pill four times yesterday, so I did. Well, by the last dosage of the day, my stomach hurt so bad. I've never had a good reaction to any antibiotic I've ever been given. When I woke up this morning, I was a bit spacey. I decided not to take anymore of the antibiotic and flush the 1200mg I had taken the previous day, out of my system with lots of water.
This is what really scared me today....I was driving home when all of a sudden the road I was on didn't look familiar. I was on a highway and knew the exit names and recognized them, but it's so hard to explain. It was like I felt like I was on a different road. I started to go into a full blown panic attack, which made my spacey-ness that much worse. Eventually, I composed myself enough to get home, but kept getting that distant, disoriented feeling. By the time I got home, I was shaking.
Now, at 6:30 at night, I still feel a little woosy. I'm assuming it could also be my anxiety. But does anyone have any advice as to what the hell happened this afternoon with me? Can antibiotics make you disoriented? Or is this residual side effects from the anesthesia? I plan on calling the oral surgeon's office tomorrow to let them know I am not taking the antibiotic and the feelings I've been having. I'm completely freaking out about going to work tomorrow, fearing that I'll have another one of those disoriented episodes again. I'm hoping with all the water I'm drinking and the amount of times I've pee'd today, the antibiotic will be flushed out of my system by tomorrow. UGH I hate this!